Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 6, Pages 879–886 (Mi zvmmf3633)  

This article is cited in 4 scientific papers (total in 4 papers)

The use of conjugate equations in the method of auxiliary sources

Yu. A. Eremin, A. G. Sveshnikov

Moscow

Full text: PDF file (828 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:3, 172–177

Bibliographic databases:

UDC: 519.6:537.812
MSC: Primary 35J25; Secondary 45A05
Received: 04.09.1987

Citation: Yu. A. Eremin, A. G. Sveshnikov, “The use of conjugate equations in the method of auxiliary sources”, Zh. Vychisl. Mat. Mat. Fiz., 28:6 (1988), 879–886; U.S.S.R. Comput. Math. Math. Phys., 28:3 (1988), 172–177

Citation in format AMSBIB
\Bibitem{EreSve88}
\by Yu.~A.~Eremin, A.~G.~Sveshnikov
\paper The use of conjugate equations in the method of auxiliary sources
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 6
\pages 879--886
\mathnet{http://mi.mathnet.ru/zvmmf3633}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=955691}
\zmath{https://zbmath.org/?q=an:0689.35025}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 3
\pages 172--177
\crossref{https://doi.org/10.1016/0041-5553(88)90196-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3633
  • http://mi.mathnet.ru/eng/zvmmf/v28/i6/p879

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Eremin, A. G. Sveshnikov, “Problems of recognition and synthesis in diffraction theory”, Comput. Math. Math. Phys., 32:10 (1992), 1433–1443  mathnet  mathscinet  zmath  isi
    2. V. I. Gryn', “Variational problems of radiation-transfer theory and the method of spherical functions”, Comput. Math. Math. Phys., 32:10 (1992), 1445–1460  mathnet  mathscinet  zmath  isi
    3. Yu. A. Eremin, N. V. Orlov, A. G. Sveshnikov, “The analysis of complex diffraction problems by the discrete-source method”, Comput. Math. Math. Phys., 35:6 (1995), 731–743  mathnet  mathscinet  zmath  isi
    4. Yu. A. Eremin, “Linearization of the diffraction tomography problem through construction of a scattering matrix”, Comput. Math. Math. Phys., 37:4 (1997), 447–451  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:112
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021